Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is it possible to know if I am delaying pregnancy?

Hi, I am 25 years old. Me and my husband are not getting along well. And so I wanted to postpone my pregnancy. However my husband and his parents are keen in me having a baby. I want to have baby when I am certain about my relationship with my husband. My question to you is if I delay my pregnancy and if they take me to a gynaecologist to find out as to why I am not getting pregnant, will they come to know that I have postponed my pregnancy? what are the ways I can delay my pregnancy, without anyone coming to know the reason?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, You can use centchromon.(newer drug)
OCP (oral contraceptive pill) is another choice to delay your pregnancy.
It is very hard to find out even for gynaecologist.
And you have the right to say the gynaecologist not to tell your husband. He is legally bind to hear you.
Thank you
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor